Share This Article:

A Semi Analytic Approach to Coupled Boundary Value Problem

Abstract Full-Text HTML Download Download as PDF (Size:2758KB) PP. 311-316
DOI: 10.4236/ajcm.2014.44027    2,861 Downloads   3,195 Views  

ABSTRACT

The present problem is considered as a coupled boundary value problem and is analyzed using a semi analytic method. A series method is used to obtain the solution and region of validity is extended by suitable techniques. In this case of series solution the results obtained are better than pure numerical findings up to moderately large Reynolds numbers. The variation of physical parameters is discussed in detail.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Pai, N. and Katagi, N. (2014) A Semi Analytic Approach to Coupled Boundary Value Problem. American Journal of Computational Mathematics, 4, 311-316. doi: 10.4236/ajcm.2014.44027.

References

[1] Batchelor, G.K. (1951) Note on Class of Solution of Navier-Stockes Equations Representing Symmetric Flow. Quarterly Journal of Mechanics Applied Mathematics, 4, 29-35.
http://dx.doi.org/10.1093/qjmam/4.1.29
[2] Van Karman, T. (1921) Laminare and Turbulent Reibung. Zeitschrift für Angewandte Mathematik und Mechanik, 1, 233-241. http://dx.doi.org/10.1002/zamm.19210010401
[3] Stewertson, K. (1953) On the Flow between Two Rotating Discs. Proceedings of the Cambridge Philosophical Society, 49, 233-340.
[4] Phan Thein, N. and Bush, M.B. (1984) On the Steady Flow of a Newtonian Fluid between the Parallel Disk. Zeitschrift für Angewandte Mathematik und Physik, 35, 912-919. http://dx.doi.org/10.1007/BF00945453
[5] Wang, C.Y. (1986) Symmetric Viscous Flow between Two Rotating Porous Disc. Quarterly of Applied Mathematics, 4, 29-37.
[6] Van Dyke, M. (1974) Analysis and Improvement of Perturbation Series. Quarterly Journal of Mechanics Applied Mathematics, 27, 423-456. http://dx.doi.org/10.1093/qjmam/27.4.423
[7] Bujurke, N.M. and Pai, N.P. (1995) Computer Extended Series Solution to Viscous Flow between Rotating Discs. Proceedings of the Indian Academy of Sciences (Mathematical Sciences), 105, 353-369.
http://dx.doi.org/10.1007/BF02837202
[8] Pai, N.P. and Katagi, N.N. (2013) Semi Numerical Solution for a Boundary Value Problems. American Journal of Computational Mathematics, 3, 43-47. http://dx.doi.org/10.4236/ajcm.2013.31006

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.